Discussions By Condition: I cannot get a diagnosis.

am i going nuts or what?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Blossom
  • August 28, 2008
  • 02:47 AM

Hello to all. about 2 years ago i started having a terrible time with my feet. They hurt terribly. sometimes at night they would hurt bad enough to wake me up. then i started getting leg cramps. terrible leg cramps, then a buzzing sensation in the feet while I was sitting at work or laying down. there is also sharp pains especially in the toe area. sometimes when i am laying down trying to settle in for the night the muscles in my feet have a drawing sensation. had physical last year, said blood was ok , did an ekg said heart was ok. am 53. stopped taking birth control in april, no period since june, get tingling sensation in my feet. my joints right had and both feet and knees are rigidly stiff, any suggestions or ideas as to what could be going on? thanks for you time:)

Reply Flag this Discussion

2 Replies:

  • I don't think you're nuts at all, it sounds like a nerve problem. The sitting connection may indicate it's happening in the lower spine (like a compression or disc problem) or nerves may be getting trapped like Tarsal tunnel syndrome. Osteopathy or physiotherapy might be able to identify if there is something of that sort going on.
    Anonymous 42,789 Replies
    • August 28, 2008
    • 11:20 AM
    • 0
    Flag this Response
  • Have you looked up restless leg syndrome?A friend of mine had this, mentioned it was far more pronounced at night.Sorry you don't feel well.C
    Anonymous 42,789 Replies
    • August 28, 2008
    • 03:46 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?